menu icon

Pfizer Paraeze 10'S

    €1.99 (€1.99/each)
    Product Details
    Hard Capsules
    Paracetamol 500mg - Caffeine 32mg
    For the treatment of:
    Symptoms of colds and flu
    Rheumatic Pain
    Headache
    Period Pain
    Migraine
    Dental Pain
    Neuralgia
    Cold & flu, fever and aches
    Rapid relief from cold & flu symptoms

    Safety Warnings

    IMPORTANT:
    Do not take this medicine with any other paracetamol containing products.
    If symptoms persist, consult your doctor.
    Prolonged use without medical supervision could be harmful.
    If you are taking any other medication or are under the care of a doctor you should consult your doctor before use.
    Immediate medical advice should be sought in the event of overdose even if you feel well.
    Please read the enclosed leaflet carefully.
    Do not take if you are suffering from liver or kidney disease.
    Keep this medicine out of the reach and sight of children.
    DO NOT EXCEED THE STATED DOSAGE
    CONTAINS PARACETAMOL

    Quantity

    Number of Units - 10

    Pack Quantity

    10 x Hard Capsules

    Preparation and Usage

    Dosage:
    Adults, the elderly and young persons aged 16 and over: 1-2 capsules repeated every 4 hours as necessary.
    Do not take more than 8 capsules in any 24 hour period.
    Adolescents aged 12 to 15 Years: 1 capsule repeated every 4 to 6 hours as necessary.
    Do not give more than 4 capsules in any 24 hour period. For oral use. Do not give to children under 12.

    Origin Country Name

    Italy

    Storage Type

    Ambient

    Return To

    Pfizer Healthcare Ireland,
    Citywest,
    Dublin 24.

    Name and Address:

    P.A. Holder:
    Pfizer Healthcare Ireland,
    Citywest,
    Dublin 24.
    Ingredients
    Each hard Capsule contains: Paracetamol 500 mg and Caffeine 32 mg
    Storage
    Do not store above 25°C.
    Using product information
    While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
    If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
    Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
    This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
    Tesco © Copyright 2021